# SDR HNAA0600118

- Difficulty date: September 26, 2006
- Submitted: September 27, 2006
- Operation: Air carrier
- Aircraft: N337EN
- Make and model: Dhav DHC8311
- Aircraft serial: 284
- Aircraft time: 30,163 hours, 34,859 cycles
- Engine: Pwa PW123
- System (JASC): 2720 · Rudder Control System
- Part: Regulator
- Condition: Malfunctioned
- Location: Rudder Pressure
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ON CLIMB OUT RUDDER FULL PRESSURE AND RUDDER PRESSURE CAUTION LIGHTS ILLUMINATED AND EXTINGUISHED CAME ON FOR APROXIMATELY ONE MINUTE MORE AND EXTINGUISHED AGAIN.  REPLACED RUDDER DUAL PRESSURE REGULATOR PART INFORMATION TO FOLLOW.
